Bulletin of the American Mathematical Society

Asymptotics and random matrices with row-sum and column sum-restrictions

Patrick Eugene O'Neil

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1276-1282.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530911

Mathematical Reviews number (MathSciNet)
MR0257116

Zentralblatt MATH identifier
0234.05009

Citation

O'Neil, Patrick Eugene. Asymptotics and random matrices with row-sum and column sum-restrictions. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1276--1282. https://projecteuclid.org/euclid.bams/1183530911


Export citation

References

  • 1. P. Erdös and I. Kaplansky, The asymptotic number of latin rectangles, Amer. J. Math. 68 (1946), 230-236.
  • 2. N. S. Mendelsohn, The asymptotic series of or a certain class of permutation problems, Canad. J. Math. 8 (1956), 234-243.
  • 3. H. J. Ryser, Combinatorial mathematics. Carus Math. Monograph, No. 14, 1963.
  • 4. P. O'Neil, Asymptotics in random (0-1)-matrices, Preprint, February 8, 1969.
  • 5. K. Yamamoto, On the asymptotic number of Latin rectangles, Japan. J. Math. 21 (1951), 113-119.